# SDR ASAA12511254

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 16,233 hours, 5,202 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER T/O NR 1 FUEL QTY INDICATOR BLANKED.  SOON AFTER TOTAL FOB INDICATOR BLANKED.  BOTH SOON CAME BACK BUT NR 1 TANK WAS 400 - 500 LBS LESS THAN IT HAD INDICATED PRIOR TO T/O.  AS WE LEVELED AT ATTITUDE.  NR 1 TANK INCREASED BY ABOUT 500 LBS AND INDICATES WHAT IT DID PRIOR TO T/O.  IN CRUISE APPEARS TO INDICATE NORMAL NOW.  VERIFIED NO CURRENT FAULTS.  LAST FAULT (28 41108) WAS 7 FLTS AGO NO FAULTS SINCE.  ACCOMP GROUND TEST, TEST PASS.  CHECKED FOR WATER IN NR 1 TANK NO WATER FOUND.  TRANSFERRED FUEL FROM NR 2 TO NR 1 AND BACK AGAIN.  RE-ACCOMP GROUND TEST, TEST PASS.  REF FIM 28 41 00 810 807.
